# SDR WX0A2016010473060

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 33,374 hours, 27,587 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM NLG INDICATOR DISPLAYED, UNLK, ACCOMPANIED WITH ECAM MSG, LG DOORS NOT CLOSED, & LG NOT LOCKED.  THE CONDITION WAS OBVIOUS, CONFIRMED, DUE TO EXCESSIVE GEAR NOISE.  PERFORMED ECAM PROCEDURE WHICH CORRECTED THE ISSUE.  PERFORMED INSPECTION OF NLG PROX SENSORS & TARGET CLEARANCES IAW AMM 32-31-73-200-002-A.  SENSORS ARE CURRENTLY WITHIN TARGET LIMITATIONS.  NO PHYSICAL DEFECTS NOTED.
